Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 9 found articles
 
 
  The inverse of a partitioned positive-definxte symmetric matrix
 
 
Title: The inverse of a partitioned positive-definxte symmetric matrix
Author: Kikuchi, David A.
Appeared in: Communications in statistics
Paging: Volume 12 (1983) nr. 16 pages 1889-1900
Year: 1983
Contents: Let [image omitted]  be a positive-definite symmetric matrix. Let p = p1+…+pn be a partition of the positive integer p into n parts. Then [image omitted]  can be partitioned into the n2 matrices [image omitted] . The inverse [image omitted]  is computed in terms of the matrices [image omitted]  Applications to one-way designs are presented.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 9 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands